# SDR AALA202410145540

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 66,780 hours, 39,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT-HAND AFT EMERGENCY POWER SUPPLY UNIT MAINTENANCE MESSAGE. REPLACED AFT EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
